I've been on 4mg a day for about 3 yrs. I tried once cold turkey with Clonadine and Librium. After 4 days I couldn't take it anymore. I really want off this drug! Any help would be appreciated. Thank You!!
i seem to be in a similar situation..i myself am trying to come off suboxone. ive been on and off it for almost 3 years. ive read you have to lower your suboxone dosage slowly... like take a smaller dosage for a month or longer and then keep lowering it... i tried to come off cold turkey on 4 mgs and it was AWFUL. i heard it takes a month or more to feel physically better. i had an idea but i dont know if it'll work... i thought if i sniff heroin (im a heroin addict for 3 years) for 2-3 weeks (not getting high but using 3 bags a day to become unsick) and then take suboxone for 3-5 days and then stop everything. i still havent had anyone give me a response about this idea... you should research about suboxone. it has a "half life". someone explained it to me but basically its out of your system in about 24 days cause of this "half life". also take lots of hot baths or showers i heard that helps. you can take a drug to help with the uncomfortbility and the twitching as well
I started my taper a bit earlier in my suboxone treatment but found that if I split my dose and took the larger part in the morning and then the smaller part in the afternoon and after a few weeks, I stopped taking the smaller afternoon dose. I did fine. The worst that could happen ( i reasoned) is that you may have to keep taking the second dose a bit longer. You shouldn't have felt a change for 5 days after you changed your dose, at least that is what most people say. Sometimes we think we are back in withdrawal and we are just having normal aches and pains, anxiety or tiredness. Make sure to take the COWS test again and check your score when you lower your dose so you know you are in true withdrawal. Walking and other light exercise also helps to reboot the neurotransmitter/receptor sites in the brain.
hi everybody, sniffing h is a terrible idea.if you wanted to go that route try small doses of methadone,and i realy mean small doess.like when your in a detox.it takes 2-3 weeks to get a habit on methadone.if you take lt for 3-7 days you cant get a habit on it.but im not low enough to try. i asked my doc she said we will cross that brige when we get to it... not to stress over it. she said she will work together on it.and won't leave me hanging... ill let everyone know how it goes... pete
Noooooo first why do you want to get off of suboxone right now? I also want to get off.. PLEASE do not do what you said i have done it.. all it is, is giving your body what it wants.. the SAME THING opiates or an opiate antagonist! (think about it.. your heroin fills the hole.. and suboxone fills it too, with a fake or a replica of an opiate) so when you mix or do either its the same.. sadly you have to take your time and slowly stop.. or deal with it.. if you are willing to do heroin again i dont think you are ready to stop at all.. you need help still! i'll pray for you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 5 answers
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
Posted 7 Dec 2010 • 5 answers
Posted 4 May 2011 • 2 answers
Posted 11 Jun 2011 • 10 answers
Posted 23 Jun 2011 • 3 answers